|Interactions between Comtrex cold medication and Atripla
Jan 12, 2012
Is there any interaction of rarely taken Comtrex cold medication with Atripla?
| Response from Dr. Fawcett
Combining Comtrex, which contains acetaminophen, with Atripla could potentiate liver damage. Be certain to check with your doctor about using these two medications together, and about all other over-the-counter medications.
Get Email Notifications When This Forum Updates or Subscribe With RSS
- Is Pain In Penis A Sign Of HIV?
- Burning Penis After Unprotected Anal Sex Without Ejaculation Does It Mean I Have HIV
- Dry Mouth After Giving Oral Sex What Are The Chances Of HIV
- Fatigue After Oral Sex On A Woman What Are The Chances Of HIV
- Flu Symptoms After Getting A Tattoo Worried I Have HIV
- Itchy Balls After Sucking Penis Sign Of HIV AIDS
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.